RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Eurasian Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Eurasian Math. J., 2017, Volume 8, Number 2, Pages 97–104 (Mi emj258)  

Short communications

On the boundedness of Hausdorff operators on Morrey-type spaces

V. I. Burenkovab, E. Liflyandc

a Department of Mathematical Analysis and Theory of Functions, Peoples Friendship University of Russia (RUDN University), 6 Miklukho-Maklay St, Moscow, 117198 Russia
b Department of Theory of Functions, Steklov Mathematical Institute, 8 Gubkin St, Moscow, 119991 Russia
c Department of Mathematics, Bar-Ilan University, Ramat-Gan, 52900, Israel

Abstract: We give conditions ensuring the boundedness of Hausdorff operators on Morrey-type spaces. Sharpness of the obtained results is studied, and classes of the Hausdorff operators are described for which the necessary and sufficient conditions coincide.

Keywords and phrases: Hausdorff operator, Morrey space.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 02.a03.21.008
The research of the rst author was supported by the Ministry of Education and Science of the Russian Federation (the Agreement number 02.a03.21.008).


Full text: PDF file (390 kB)
References: PDF file   HTML file

Bibliographic databases:

MSC: 47B38, 46E30, 42B10
Received: 31.08.2016
Language:

Citation: V. I. Burenkov, E. Liflyand, “On the boundedness of Hausdorff operators on Morrey-type spaces”, Eurasian Math. J., 8:2 (2017), 97–104

Citation in format AMSBIB
\Bibitem{BurLif17}
\by V.~I.~Burenkov, E.~Liflyand
\paper On the boundedness of Hausdorff operators on Morrey-type spaces
\jour Eurasian Math. J.
\yr 2017
\vol 8
\issue 2
\pages 97--104
\mathnet{http://mi.mathnet.ru/emj258}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3708404}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000412802400007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85029002992}


Linking options:
  • http://mi.mathnet.ru/eng/emj258
  • http://mi.mathnet.ru/eng/emj/v8/i2/p97

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Eurasian Mathematical Journal
    Number of views:
    This page:204
    Full text:79
    References:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019